Duality formulas for an integer random walk
Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1057-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_5_a6,
author = {I. I. Ezhov and V. F. Kadankov},
title = {Duality formulas for an integer random walk},
journal = {Doklady Akademii Nauk},
pages = {1057--1061},
year = {1991},
volume = {318},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a6/}
}
I. I. Ezhov; V. F. Kadankov. Duality formulas for an integer random walk. Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1057-1061. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a6/